Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Can intake of lavera, decoret, sibelium cause weight gain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
after using lavera xr 500,Decoret 400,sibelium10mg can i put on my weight
Posted Sun, 22 Apr 2012 in Epilepsy
Answered by Dr. Mohammed Tauseef 17 minutes later

Thank you for the Query.

I would like to know few more things which would help me in suggesting you better:

1.) What exactly is your Health issue?
2.) Since how long have you been on these medicines?
3.) What is your Current height and weight?

After you come back to me with answers to these questions, I will be able to explain it to you better.

There might be some confusion regarding the names of the medicines, kindly do write back to me with their correct names except Sibelium.

I will be available to answer your follow up Queries.

Wish you Good Health.

Take Care.
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor